# SDR ASAA2019070629936

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,875 hours, 13,934 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON CHECKING IN WIN KZAK RTU DISPLAYS "FAIL" FOR HF RADIO. GROUNDED - YES. ACCOMP HF TRANSCEIVER BITE TEST OF #1 TEST PASS REF AMM 21-11-00-740-003 ACCOMP HF COMMUNICATION TEST HF #1, TEST PASS REF AMM 23-11-00-730-001 ALSO ACCOMP. ACCOMP TEST, TEST PASS. REF AMM 23-27-00-730-120 ALL GROUND FUNCTIONAL TEST PASS.
